# SDR UPS02237872

- Difficulty date: February 25, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- Aircraft time: 49,819 hours, 37,130 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Elev Sta 46.50
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LH ELEVATOR, STA 46.50, ACTUATOR ATTACH SUPPORT FITTING, CRACK BETWE EN THREE FASTENER HOLES     LH ELEVATOR REPLACED. REF. NRC 450554.
